Alaxan FR Ibuprofen Paracetamol

Alaxan FR Ibuprofen Paracetamol - 100s
Alaxan FR Ibuprofen Paracetamol - 100s
Alaxan FR Ibuprofen Paracetamol - 100s

Alaxan FR Ibuprofen Paracetamol

Quantity
Regular price ₱99.00
/
  • Nationwide Shipping
  • Cash on Delivery Accepted
  • Secure Payments
  • Money-back Guarantee
  • In stock
  • Inventory on the way

Ibuprofen Paracetamol

  • Relief of mild to moderately severe pain of musculoskeletal origin (myalgia, arthritis, rheumatism, sprain, strain, bursitis, tendonitis, backache and stiff neck.)
  • Relief of tension headache, dysmenorrhea, toothache and pain after tooth extraction and minor surgical operations.
  • Reduction of fever.

Contents

  • Each capsule contains ibuprofen 200 mg and paracetamol 325 mg.

Directions to Use

  • Adult: 1 cap every 6 hrs or as prescribed by the physician.

This site is protected by reCAPTCHA and the Google Privacy Policy and Terms of Service apply.

Customer Reviews

Based on 1 review
100%
(1)
0%
(0)
0%
(0)
0%
(0)
0%
(0)
J
Julie ann Sanchez
Just Right in Time

Effective and just right in time when there is scarcity of meds. :)

What customers are looking at now
More from Adults
Revicon Forte (9+1 Tablets)
Revicon Forte (9+1 Tablets)
₱59.00
Sale
Diatabs 2mg (5+1 Capsules)
Diatabs 2mg (5+1 Capsules)
Sale price ₱44.10 Regular price ₱49.00 Save ₱4.90
Kremil-S Promo Pack 178mg/233mg/30mg (5+1 Chewable Tablets)
Kremil-S Promo Pack 178mg/233mg/30mg (5+1 Chewable Tablets)
₱49.00
Sale
Decolgen Forte 25mg/2mg/500mg (5+1 Tablets)
Decolgen Forte 25mg/2mg/500mg (5+1 Tablets)
Sale price ₱36.00 Regular price ₱40.00 Save ₱4
Maxvit Men's Daily Pack (7+1 Softgel Capsules)
Maxvit Men's Daily Pack (7+1 Softgel Capsules)
₱125.00
ZNK Multivitamins + Minerals (30s)
ZNK Multivitamins + Minerals (30s)
₱352.00
Recently viewed

Customer Reviews

Based on 1 review
100%
(1)
0%
(0)
0%
(0)
0%
(0)
0%
(0)
J
Julie ann Sanchez
Just Right in Time

Effective and just right in time when there is scarcity of meds. :)